# SDR IXXA0300038O

- Difficulty date: May 28, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 91,928 hours, 29,528 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Condition: Failed
- Location: Mlg
- Part time: 91,928 hours, 29,528 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH FROM TOL TO MCI UPON GEAR EXTENSION, GREEN GEAR DOWN LIGHTS DID NOT ILLUMINATE. CREW PERFORMED ABNORMAL PROCEDURES, INDICATION REMAINED THE SAME. AFTER TOWER VISUALLY CONFIRMED GEAR DOWN CREW MADE UNEVENTFUL LANDING IN MCI. UPON INSPECTION MAINTENANCE FOUND THE DOWNLOCK POSITION SWITCH CONNECTOR DEFECTIVE. SWITCH WAS REPLACED AND SYSTEM OPERATIONALLY CHECKED NORMAL. ALL WORK PERFORMED PER APPLICABLE MANUALS
